# SDR DXTA2017070706425

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 9,622 hours, 7,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 37702838
- Part serial: 0626342
- Condition: Failed
- Location: Fire Detection
- Part time: 9,622 hours, 7,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THRU 6500 FEET, RIGHT FIRE LIGHT CAME ON WITH RIGHT FIRE FAULT DET SYSTEM. RAN APPROPRIATE CHECKLIST AND DETERMINED IT WAS A FIRE DETECTION SYSTEM, DECLARED AN EMERGENCY AND RETURNED FOR LANDING.   TROUBLESHOT THE RT FIRE DETECTOR SYSTEM, REMOVED & REPLACED THE RT FIRE DETECTOR CONTROL BOX. SYSTEM OPS CHECKED GOOD IAW MM 26-11-02.
